Partenaires





« décembre 2016 »
L M M J V S D
28 29 30 1 2 3 4
5 6 7 8 9 10 11
12 13 14 15 16 17 18
19 20 21 22 23 24 25
26 27 28 29 30 31 1

Rechercher

Sur ce site

Sur le Web du CNRS


Accueil du site > Annuaire > Anciens membres du laboratoire, depuis 2010 > Yvan Martel > Toutes les publications

Toutes les publications

ARTICLES PARUS

[40] C. E. Kenig, Y. Martel et L. Robbiano, Local well-posedness and blow up in the energy space for a class of L2 critical dispersion generalized Benjamin-Ono equations, Ann. Inst. Henri Poincaré, Anal. Non Linéaire 28, No. 6, 853-887 (2011).

[39] Y. Martel et F. Merle, Inelastic interaction of nearly equal solitons for the quartic gKdV equation, Invent. Math. 183, No. 3, 563-648 (2011).

[38] Y. Martel et F. Merle, Description of two soliton collision for the quartic gKdV equation, Ann. Math. (2) 174, No. 2, 757-857 (2011).

[37] Y. Martel et F. Merle, Review of long time asymptotics and collision of solitons for the quartic generalized Korteweg-de Vries equation. Proc. R. Soc. Edinb., Sect. A, Math. 141, No. 2, 287-317 (2011).

[36] R. Côte, Y. Martel, F. Merle, Construction of multi-soliton solutions for the L2 - supercritical gKdV and NLS equations, Rev. Mat. Iberoam. 27, No. 1, 273-302 (2011).

[35] Y. Martel et F. Merle, Inelastic interaction of nearly equal solitons for the BBM equation, Discrete Contin. Dyn. Syst. 27, No. 2, 487-532 (2010).

[34] Y. Martel, F. Merle et T. Mizumachi, Description of the inelastic collision of two solitary waves for the BBM equation, Arch. Ration. Mech. Anal. 196, No. 2, 517-574 (2010).

[33] J. Krieger, Y. Martel and P. Raphaël, Two-soliton solutions to the three-dimensional gra- vitational Hartree equation, Communications on Pure and Applied Mathematics, 62 (2009) 1501-1550.

[32] Y. Martel et F. Merle, Stability of two soliton collision for nonintegrable gKdV equations, Communications in Mathematical Physics 286 (2009), 39–79.

[31] C.E. Kenig et Y. Martel, Asymptotic stability of solitons for the Benjamin-Ono equation, Revista Matematica Iberoamericana 25 (2009), 909–970.

[30] Y. Martel and F. Merle, Note on coupled linear systems related to two soliton collision for the quartic gKdV equation, Rev. Mat. Complut. 21 (2008), 327-349.

[29] Y. Martel and F. Merle, Asymptotic stability of solitons of the gKdV equations with a general nonlinearity, Math. Ann. 341 (2008), 391-427.

[28] Y. Martel and F. Merle, Refined asymptotics around solitons for the gKdV equations with a general nonlinearity, Discrete Contin. Dyn. Syst. 20 (2008), no. 2, 177–218.

[27] Y. Martel, Linear problems related to asymptotic stability of solitons of the generalized KdV equations, SIMA 38 (2006), 759-781.

[26] Y. Martel and F. Merle, Multi-solitary waves for nonlinear Schrödinger equations, Annales de l’IHP (C) Non Linear Analysis, 23 (2006), 849-864.

[25] Y. Martel, F. Merle and Tai-Peng Tsai, Stability in H1 of the sum of K solitary waves for some nonlinear Schrödinger equations, Duke Math. J. 133 (2006), 405-466.

[24] C. E. Kenig and Y. Martel, Global wellposedness in the energy space for a modified KP II equation via the Miura transform, Trans. Amer. Math. Soc. 358 (2006), 2447-2488.

[23] Y. Martel, Asymptotic N-soliton-like solutions of subcritical and critical generalized KdV equations, Amer. J. of Math. 127 (2005), 1103-1140.

[22] Y. Martel and F. Merle, Asymptotic stability of solitons for the gKdV equations revisited, Nonlinearity 18 (2005), 55-80.

[21] K. El Dika and Y. Martel, Stability of N solitary waves for the gBBM equations, Dyn. Partial Differ. Equ. 1 (2004), 401-437.

[20] A. de Bouard and Y. Martel, Nonexistence of L2 compact solutions of the Kadomtsev-Petviashvili II equation, Math. Annalen. 328 (2004), 525-544.

[19] C. Laurent and Y. Martel, Smoothness and exponential decay of L2-compact solutions of the generalized KdV equations, Comm. Partial Differential Equations 28 (2003), 2093-2107.

[18] Y. Martel, F. Merle and Tai-Peng Tsai, Stability and asymptotic stability in the energy space of the sum of N solitons for subcritical gKdV equations, Comm. Math. Phys. 231 (2002), 347-373.

[17] Y. Martel and F. Merle, Nonexistence of blow up solution with minimal L2 mass for the critical gKdV equation, Duke Math. J. 115 (2002), 385-408.

[16] Y. Martel and F. Merle, Blow up in finite time and dynamics of blow up solutions for the critical generalized KdV equation, J. Amer. Math. Soc. 15 (2002), 617-664.

[15] Y. Martel and F. Merle, Stability of blowup profile and lower bounds on blowup rate for the critical generalized KdV equation, Ann. of Math. 155 (2002), 235-280.

[14] Y. Martel and F. Merle, Asymptotic stability of solitons for the subcritical generalized KdV equations, Arch. Ration. Mech. Anal. 157 (2001), 219-254.

[13] Y. Martel and F. Merle, Instability of solitons for the critical generalized Korteweg-de Vries equation, Geom. Funct. Anal. 11 (2001) 74-123.

[12] Y. Martel and F. Merle, A Liouville theorem for the critical generalized Korteweg-de Vries equation, J. Math. Pures Appl. 79 (2000), 339-425.

[11] Y. Martel, Blow up for a class of quasilinear wave equations in one space dimension, Math. Meth. Appl. Sci. 23 (2000), 751-767.

[10] Y. Martel and Ph. Souplet, Small time boundary behavior of solutions of parabolic equations with noncompatible data, J. Math. Pures Appl. 79 (2000), 603-632.

[9] X. Cabré and Y. Martel, Existence versus explosion instantanée pour des équations de la chaleur linéaires avec potentiel singulier, C. R. Acad. Sci. 329, série I (1999), 973-978.

[8] Y. Martel, Dynamical instability of weak extremal solutions of nonlinear elliptic problems, Adv. Math. Sci. Appl. 9 (1999), 163-181.

[7] X. Cabré and Y. Martel, Weak eigenfunctions for the linearization of extremal elliptic problems, J. Funct. Anal. 156 (1998), 30-56.

[6] Y. Martel, Complete blow up and global behaviour of solutions of ut-∆u=g(u), Ann. Inst. H. Poincaré, Anal. non lin. 15 (1998), 687-723.

[5] Y. Martel, Uniqueness of weak extremal solutions of nonlinear elliptic problems, Houston J. Math. 23 (1997), 161-168.

[4] Y. Martel, Blow up for the nonlinear Schrödinger equation in nonisotropic spaces, Nonlin. Anal., TMA 28 (1997), 1903-1908.

[3] H. Brezis, T. Cazenave, Y. Martel and A. Ramiandrisoa, Blow up for ut-∆u=g(u) revisited, Adv. Diff. Eq. 1 (1996), 73-91.

[2] Y. Martel, A nonlinear Airy equation, Comput. Appl. Math. 15 (1996), 1-17.

[1] Y. Martel, A wave equation with a Dirac distribution, Portugaliae Math. 52 (1995), 343-355.